# SDR DHL2006804518

- Difficulty date: January 29, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STIFFENER CRACKED 1 INCH XFS 47.500.  REMOVED CRACKED STIFFENER IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED NEW STIFFENER (AL7075"0" 0.063") IAW SRM 55-3-0 PG 8.  HEAT TREATED FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED TREATED AND PRIMED AREA AND STIFFENER IAW SRM 51-1-8B.  INSTALLED NEW STIFFENER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
